I've only had the flu shot twice and both times I have gotten what seemed like a cold and was achy and tired for a few days afterward.
16 Jan 2013
It was reported on the evening news that taking the flu shot can not cause you to contract the flu virus. The achy flu-like symptoms you experience after taking the shot are signs that the injection is actually working. These signs should go away within two to three days. The vaccine should be fully operational in two weeks.
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
He has only been ill for 24 hours - should he also take zicam? Or will the meds he is already taking do the same thing the zicam would do?
1 answer • 23 Nov 2009
Today is Friday - I received the vaccine on Tuesday. Was extremely tired rest of day and following day. I woke up early this am w/diarriah and ...
1 answer • 21 Jan 2011
Can a person take the flu shot if they are on anti thyroids medications?
2 answers • 4 Sep 2012
My father is a diabetic whom takes about 8 different pills a day. Not all for his diabetes.He was bitten by a poisonous spider about a week ago. ...
2 answers • 26 Sep 2013
Nexplanon - Hello. I have Nexaplon in my arm for 1 week now. I have flu symtomps and a little fever?
... around 37.5 Cº (99.5 Fº). Is this normal? Im having paracetamol and Ibuprofen..should I keep taking it or is this maybe an infecction? ...
1 answer • 8 Apr 2015